Conforti, M, Cornuejols, G, Liu, X et al. (2 more authors) (2006) Odd hole recognition in graphs of bounded clique size. SIAM Journal on Discrete Mathematics, 20 (1). 42 - 48 (7). ISSN 0895-4801
Abstract
In a graph G, an odd hole is an induced odd cycle of length at least 5. A clique of G is a set of pairwise adjacent vertices. In this paper we consider the class ${\cal C}_k$ of graphs whose cliques have a size bounded by a constant k. Given a graph G in ${\cal C}_k$, we show how to recognize in polynomial time whether G contains an odd hole.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2006, Society for Industrial & Applied Mathematics. This is an author produced version of a paper published in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Jun 2012 15:14 |
Last Modified: | 26 Oct 2016 14:38 |
Published Version: | http://dx.doi.org/10.1137/S089548010444540X |
Status: | Published |
Publisher: | Society for Industrial and Applied Mathematics |
Identification Number: | 10.1137/S089548010444540X |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:74354 |